Alert archive / Indiana / River Flood Warnings in 2014

River Flood Warning 195, NWS Indianapolis, IN

August 22, 2014Delaware County, Randolph County, Indiana

NWS Indianapolis, IN issued this river flood warning at Aug 22, 2014, 8:03 AM EDT for Delaware County, Randolph County, Indiana. It took effect at Aug 22, 2014, 8:09 AM EDT. It was in force for 20 hr.

The area

The outline as issued.

The facts

Issued
Aug 22, 2014, 8:03 AM EDT (12:03 UTC)
In effect from
Aug 22, 2014, 8:09 AM EDT
Expired
Aug 23, 2014, 4:35 AM EDT
In force
20 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Major

Counties Delaware County, IN, Randolph County, IN

The radar

The Indianapolis radar (KIND), 114 km from the middle of the area, began a volume at 12:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississinewa River near Ridgeville (RGVI3).

Action stage
8 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

473 
WGUS43 KIND 221203
FLWIND
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
803 AM EDT FRI AUG 22 2014

...The National Weather Service in Indianapolis has issued a Flood 
Warning for portions of the following river in east central
Indiana...

  Mississinewa River...

.Record flooding will quickly develop in northern Randolph county...
northern Delaware county and the Ridgeville area today.  Flood
levels may exceed those of February 2011 by one foot or more. 
Flooding will affect numerous local and State Roads...considerable
agricultural land and some residential areas. Specifically flooding
will affect...State Road 28 near Ridgeville...State Road 1 south of
28...and residential flooding in Ridgeville...Albany and Eaton.

Rainfall has exceeded 5 inches in the local areas.  Extensive local
flooding was reported by local cooperative weather observers.

Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and 
lakes.


INC035-135-230835-
/O.NEW.KIND.FL.W.0195.140822T1209Z-140823T0835Z/
/RGVI3.3.ER.140822T1209Z.140822T1800Z.140823T0235Z.NR/
803 AM EDT FRI AUG 22 2014

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Mississinewa River near Ridgeville.
* until late tonight.
* At  7:30 AM Friday the stage was 9.9 feet.
* Flood stage is 11.0 feet.
* Record flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 16.9 feet by this afternoon.the river will fall below 
  flood stage by tonight.
* With water levels near 17.0 feet...A record flood in progress. 
Much
  of SR 28 east of Ridgeville is flooded.  Both approaches to CR 100 
  W and local river roads are extensively flooded.   Residential 
  flooding in Ridgeville...Albany and Eaton.

&&

LAT...LON 4029 8495 4030 8527 4041 8543 4038 8551
      4024 8528 4026 8496             

$$
2 follow-up statements
798 
WGUS83 KIND 221446
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1046 AM EDT FRI AUG 22 2014

...A Flood Warning continues for portions of the following river in 
Indiana...

  Mississinewa River...


.Reports received from local weather spotters in the Ridgeville area
late this morning indicated local flooding that was much less than
that of February 2011.  Also...the rate of rise of the Mississinewa
River has slowed.

As a result...record flooding is no longer expected in the Ridgeville
area.  Significant flooding will continue in the Ridgeville area
through much of the afternoon.  Numerous local roads and State Road
1 will remain flooded for most of the day.

Precautionary/Preparedness Actions...

Persons with interests in flood prone areas that are not protected by
levees should take precautions immediately. Keep children from 
flooded areas. Motorists should travel high ground routes and avoid 
roads that frequently flood.

For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and 
lakes.

INC035-135-230631-
/O.EXT.KIND.FL.W.0195.000000T0000Z-140823T0631Z/
/RGVI3.2.ER.140822T1215Z.140822T1700Z.140823T0031Z.NO/
1046 AM EDT FRI AUG 22 2014

The Flood Warning continues for
  The Mississinewa River near Ridgeville.
* until late tonight.
* At  9:30 AM Friday the stage was 12.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 14.1 feet by this
  afternoon. The river will fall below flood stage this evening.
* At 14.0 feet...State Road 1 south of the intersection with State 
  Road 28 in western Randolph County is impassable.  Extensive 
  agricultural flooding in progress.  At least a few county roads 
  flooded including West CR 825 east of SR 1 and West River Road 
  west of SR 1.

&&

LAT...LON 4029 8495 4030 8527 4041 8543 4038 8551
      4024 8528 4026 8496             

$$
874 
WGUS83 KIND 230119
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
919 PM EDT FRI AUG 22 2014

......The Flood Warning is no longer in effect for portions of the
following rivers in Indiana...

  Mississinewa River...White River...


.The Mississinewa River at Ridgeville fell below flood stage and the
White River at Muncie will crest below flood stage.

Precautionary/Preparedness Actions...

Be alert to flood debris on previously flooded roads. Keep children 
away from flooded areas. Recreational and agricultural interests 
should remain alert to changing river conditions.

For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and 
lakes.



INC035-095-230149-
/O.CAN.KIND.FL.W.0197.000000T0000Z-140824T1158Z/
/MIEI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
919 PM EDT FRI AUG 22 2014

The Flood Warning is cancelled for
  The White River at Muncie.
* At  8:30 PM Friday the stage was 7.4 feet.
* Flood stage is 9.0 feet.
* Forecast...The river will crest below flood stage at 7.7 feet after
  midnight tomorrow.


&&

LAT...LON 4021 8536 4019 8549 4012 8565 4009 8564
      4015 8548 4018 8536             

$$

INC035-135-230149-
/O.CAN.KIND.FL.W.0195.000000T0000Z-140823T0631Z/
/RGVI3.1.ER.140822T1215Z.140822T1845Z.140823T0024Z.NO/
919 PM EDT FRI AUG 22 2014

The Flood Warning is cancelled for
  The Mississinewa River near Ridgeville.
* At  8:30 PM Friday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at  8:24 PM Friday.
* Forecast...The river will continue to fall to  M feet by .


&&

LAT...LON 4029 8495 4030 8527 4041 8543 4038 8551
      4024 8528 4026 8496             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Aug 22, 6:30 AM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Aug 22, 6:30 AM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
630 AM EDT FRI AUG 22 2014

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 235 AM EDT FRI AUG 22 2014

AN ACTIVE AND WARM WEATHER PATTERN WILL REMAIN IN PLACE THROUGH
THE WEEKEND AS A RIDGE OF HIGH PRESSURE BUILDING ACROSS THE
MISSISSIPPI RIVER VALLEY. THIS WILL ALLOW VERY WARM AND HUMID AIR
TO PUSH INTO THE OHIO VALLEY. MEANWHILE...SEVERAL UPPER LEVEL
WEATHER DISTURBANCES ARE EXPECTED TO PUSH INTO NORTHERN AND
CENTRAL INDIANA ALONG A LINGERING FRONTAL BOUNDARY. THIS WILL
RESULT IN DAILY CHANCES FOR SHOWERS OR STORMS THROUGH THE WEEKEND.

NEXT WEEK ANOTHER FRONTAL SYSTEM WILL BRING ADDITIONAL CHANCES
FOR RAIN AND WILL EVENTUALLY BRING A RETURN TO NEAR AVERAGE
TEMPERATURES.

&&

.NEAR TERM /TODAY/...

ISSUED AT 235 AM EDT FRI AUG 22 2014

SURFACE ANALYSIS EARLY THIS MORNING SHOWS A WARM FRONTAL BOUNDARY
IN PLACE ACROSS NORTHERN AND CENTRAL INDIANA...STRETCHING FROM
NEAR CHICAGO TO MUNCIE AND WINCHESTER. RADAR CONTINUES TO SHOW
SHOWER AND ISOLATED THUNDERSTORM DEVELOPMENT ALONG THE FRONT.
ALOFT A RIDGE OF HIGH PRESSURE WAS IN PLACE OVER THE LOWER
MISSISSIPPI RIVER VALLEY...ALLOWING FOR UPPER LEVEL WEATHER
DISTURBANCES TO RIDE THE RIDGE AND SPILL ACROSS THE WARM FRONT
ACROSS THE NORTHERN AND CENTRAL INDIANA...ALL THE WHILE BEING A
TRIGGER FOR TSRA. MEANWHILE...A VERY WARM AND MOIST AIR MASS
REMAINS IN PLACE ACROSS CENTRAL INDIANA WITH DEW POINTS IN THE
UPPER 60S AND LOWER 70S. SKIES WERE CLOUDY...FILLED WITH DEBRIS
FROM EARLIER CONVECTION.

MAIN FORECAST CHALLENGE TODAY WILL BE POPS.

GFS AND NAM AGREE TO AN AMPLIFICATION OF THE UPPER RIDGE ACROSS THE
MISSISSIPPI RIVER VALLEY TODAY...HOWEVER THIS WILL STILL RESULT
IN MORE OF THE SAME AS THE UPPER FLOW WILL BE POISED TO SPILL
ALONG THE LINGERING FRONTAL BOUNDARY ACROSS CENTRAL AND NORTHERN
INDIANA. FORECAST SOUNDINGS ACROSS THE AREA TODAY CONTINUE TO SHOW
PLENTY OF MOISTURE AVAILABLE WITH OVER 2 INCHES OF PRECIPITABLE
WATER. FORECAST SOUNDINGS ALSO IMPLY CONDITIONAL INSTABILITY WITH
CAPE IN EXCESS OF 200 J/KG...HOWEVER CONVECTIVE TEMPS ARE IN THE
LOWER 90S...WHICH SEEM A LITTLE HIGH. CONFIDENCE REMAINS LOW IN
ANY SPECIFIC TIMING FOR TSRA TODAY AS GFS AND NAM BOTH FAIL TO
SUGGEST ANY SPECIFIC ORGANIZED WAVE TO PASS ALOFT. HRRR DOES
SUGGEST CONVECTION ACROSS THE NORTHERN PARTS OF THE FORECAST AREA
THIS MORNING...AN GIVEN THE LATEST RADAR TRENDS WILL STEER TOWARD
THIS SOLUTION. HOWEVER GIVEN THE MOIST AIR MASS IN PLACE ALONG
WITH THE LINGERING FRONTAL BOUNDARY...WILL KEEP POPS IN PLACE
THROUGH THE DAY.

AS FOR TEMPS...WITH CLOUDS AND POSSIBLE RAIN TODAY...WILL TREND
TOWARD PERSISTENCE...WHICH SHOULD BE COOLER THAN MAVMOS. WARMER
TEMPS WILL BE FOUND ACROSS THE SW FORECAST AREA WHERE POPS CHANCES
AND CLOUDS WILL BE MUCH LESS...DUE TO PROXIMITY TO THE FRONT.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY/...

ISSUED AT 235 AM EDT FRI AUG 22 2014

GFS AND NAM SUGGEST LITTLE OVERALL CHANGE IN THE ONGOING PATTERN
TONIGHT AND SATURDAY. THE UPPER RIDGE TO THE WEST CONTINUES TO ALLOW WEAK
UPPER DISTURBANCES TO SPILL SOUTHEAST INTO INDIANA. THE
WARM...HUMID AND CONDITIONALLY UNSTABLE AIRMASS REMAINS IN PLACE.
FORECAST SOUNDINGS REMAIN DEEPLY SATURATED WITH VERY HIGH
PRECIPITABLE WATER VALUES. LINGERING SURFACE BOUNDARY REMAINS IN
PLACE ALSO. THUS WILL RAISE POPS TONIGHT AND ON SATURDAY AS THESE
FEATURES CONTINUE TO REMAIN IN PLACE. GIVEN THE EXPECTED CLOUDS
AND RAIN...WILL CONTINUE TO TREND OF LEANING WARMER THAN MAVMOS ON
LOWS AND COOLER ON HIGHS.

ON SATURDAY NIGHT THROUGH MONDAY...THE UPPER RIDGE AXIS BEGINS TO
DRIFT EAST...WHICH BEGINS TO ALLOW DRIER AIR TO ENTER THE FORECAST
COLUMN. THE UPPER STEERING FLOW BEGINS TO SHIFT ANY RIDGE RIDING
SHORT WAVES WELL EAST OF INDIANA. WITH ET DRIER AIR ARRIVING
PRECIPITABLE WATER IN THE FORECAST SOUNDINGS FALLS TO LESS THAN
1.75 IN. ALSO 700MB TEMPS RISE TOWARD 10C...OFTEN A KEY CAPPING
TEMPERATURE. THUS WILL TREND POPS AT OR BELOW MAVMOS ON SUNDAY
THROUGH MONDAY. AS FOR TEMPS...WILL TREND HIGHS AND LOWS WARMER
THAN MAVMOS GIVEN THE VERY WARM AIR MASS THAT IS EXPECTED ACROSS
THE AREA.

&&

.LONG TERM /MONDAY NIGHT THROUGH NEXT THURSDAY/...

ISSUED AT 235 AM EDT FRI AUG 22 2014

ENSEMBLES SUGGEST UPPER RIDGE INITIALLY OVER THE AREA AT THE
BEGINNING OF THE PERIOD WILL EVENTUALLY GET SUPPRESSED BACK TO THE
SOUTH AS AN UPPER TROUGH MOVES INTO THE NORTHERN MIDWEST OR GREAT
LAKES BY THE MIDDLE OF NEXT WEEK.

ENSEMBLES SUGGEST PRECIPITATION POTENTIAL WILL MOVE BACK INTO THE
AREA STARTING NEXT TUESDAY AS UPPER RIDGE BEGINS TO FLATTEN
OUT...WITH THE BEST CHANCES NEXT WEDNESDAY AND THURSDAY AS A FRONTAL
SYSTEM ASSOCIATED WITH THE APPROACHING UPPER TROUGH MOVES IN. WILL
KEEP CHANCE POPS GOING IN THE FORECAST FROM TUESDAY THROUGH NEXT
THURSDAY.

&&

.AVIATION /DISCUSSION FOR THE 221200Z TAFS/...
ISSUED AT 630 AM EDT FRI AUG 22 2014

THUNDERSTORM CLUSTERS CONTINUE TO DROP SOUTHEAST ACROSS NORTHERN
ILLINOIS AND NORTHERN INDIANA. INTENSITY HAS FOR THE MOST PART BEEN
FAIRLY STEADY...ALTHOUGH CLOUD TOPS HAVE SHOWN A TENDENCY TO COOL
OVER THE PAST HOUR. PROFILERS STILL SHOWING DECENT INFLOW OF 25-30
KTS INTO THE CLUSTERS...SO EXPECTING CONVECTION TO CONTINUE FOR
AWHILE LONGER BEFORE WEAKENING LATER THIS MORNING. APPEARS KLAF/KIND
AND PROBABLY KHUF HAVE A GOOD CHANCE OF A DIRECT IMPACT FROM
CONVECTION THROUGH ABOUT 221600Z...WITH LOWER CONFIDENCE AT KBMG.
PERIODS OF IFR VISIBILITY RESTRICTIONS EXPECTED IN THE HEAVIER CELLS.

SHOULD SEE A BREAK IN THE CONVECTIVE THREAT AROUND MIDDAY INTO THE
AFTERNOON HOURS...BUT MODELS SUGGEST A RENEWED THREAT AFTER ABOUT
222100Z-222200Z AND ON INTO THE EVENING HOURS WITH A POTENTIAL UPPER
WAVE MOVING OUT OF THE IOWA REGION.

OUTSIDE OF CONVECTION...CEILINGS GENERALLY ABOVE 050 TODAY WITH
SURFACE WINDS 210-240 AT 6-8 KTS. VARIABLE AND GUSTY WINDS ALONG
WITH LOWER CEILINGS IN AND NEAR CONVECTION.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...PUMA
NEAR TERM...PUMA
SHORT TERM...PUMA
LONG TERM...JAS
AVIATION...JAS

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Aug 22, 3:59 AM EDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
359 AM EDT FRI AUG 22 2014

INZ021-028>030-035>037-039-043>048-051>057-060>065-067>072-230800-
CARROLL-WARREN-TIPPECANOE-CLINTON-FOUNTAIN-MONTGOMERY-BOONE-
HAMILTON-VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-VIGO-
CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-
BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
359 AM EDT FRI AUG 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. SEVERE
STORMS ARE NOT EXPECTED.

HAZARDS: MAIN THREATS WILL BE HEAVY RAIN WITH LOCALIZED FLOODING
IS ALSO POSSIBLE. DANGEROUS CLOUD TO GROUND LIGHTNING WILL BE A
THREAT WITH ANY THUNDERSTORM.

TIMING: HEAVY RAIN FROM STORMS IS POSSIBLE ANY TIME.

DISCUSSION: A WARM FRONT REMAINING ACROSS THE REGION WILL PROVIDE
CONTINUED CHANCES FOR THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE THROUGH SATURDAY AND AGAIN
TUESDAY THROUGH THURSDAY. WHILE WIDESPREAD SEVERE STORMS ARE NOT
EXPECTED...HEAVY RAIN AND LIGHTNING WILL BE CONCERNS WITH ANY
THUNDERSTORM.

HEAT INDICIES WILL APPROACH THE UPPER 90S TO LOWER 100S FRIDAY AND
TO AROUND 100 TO 105 ON SATURDAY THROUGH MONDAY...MAINLY FOR
LOCATIONS SOUTH OF INTERSTATE 70.

DISCUSSION: A RIDGE OF HIGH PRESSURE WILL STRENGTHEN OVER THE
EASTERN THIRD OF THE NATION INTO EARLY NEXT WEEK...BRINGING THE
WARMEST WEATHER OF THE SUMMER. WARM AND HUMID AIR IN COMBINATION
WITH WEAK UPPER LEVEL WEATHER DISTURBANCES WILL KEEP CHANCES FOR
SHOWERS AND THUNDERSTORMS OVER CENTRAL INDIANA THROUGH SATURDAY.
A DRY SPELL WILL COMMENCE ACROSS THE REGION EARLY NEXT WEEK BEFORE
ANOTHER DISTURBANCE IS SET TO IMPACT THE AREA BY TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY REPORT ANY ONGOING FLOODING.

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ031-038-040>042-049-230800-
HOWARD-TIPTON-MADISON-DELAWARE-RANDOLPH-HENRY-
359 AM EDT FRI AUG 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT.
THUNDERSTORMS MAY PRODUCE HEAVY RAIN AND A FLASH FLOOD WATCH IS IN EFFECT.
SEVERE STORMS ARE NOT EXPECTED.

HAZARDS: MAIN THREATS WILL BE HEAVY RAIN WITH FLOODING. DANGEROUS
CLOUD TO GROUND LIGHTNING WILL BE A THREAT WITH ANY THUNDERSTORM.

TIMING: HEAVY RAIN FROM STORMS IS POSSIBLE ANY TIME.

DISCUSSION: A WARM FRONT REMAINING ACROSS THE REGION WILL PROVIDE
CONTINUED CHANCES FOR THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE THROUGH SATURDAY AND AGAIN
TUESDAY THROUGH THURSDAY. WHILE WIDESPREAD SEVERE STORMS ARE NOT
EXPECTED...HEAVY RAIN AND LIGHTNING WILL BE CONCERNS WITH ANY
THUNDERSTORM.

HEAT INDICIES WILL APPROACH THE MIDDLE TO UPPER 90S TODAY THROUGH
MONDAY.

DISCUSSION: A RIDGE OF HIGH PRESSURE WILL STRENGTHEN OVER THE
EASTERN THIRD OF THE NATION INTO EARLY NEXT WEEK...BRINGING THE
WARMEST WEATHER OF THE SUMMER. WARM AND HUMID AIR IN COMBINATION
WITH WEAK UPPER LEVEL WEATHER DISTURBANCES WILL KEEP CHANCES FOR
SHOWERS AND THUNDERSTORMS OVER CENTRAL INDIANA THROUGH SATURDAY. A
DRY SPELL WILL COMMENCE ACROSS THE REGION EARLY NEXT WEEK BEFORE
ANOTHER DISTURBANCE IS SET TO IMPACT THE AREA BY TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY REPORT ANY ONGOING FLOODING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

PUMA

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 8:17 PM EDTSevere Thunderstorm WarningINDCarroll43 min
Aug 21, 8:40 PM EDTAreal Flood WarningINDCarroll, Tippecanoe3 hr
Aug 21, 8:42 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton48 min
Aug 21, 8:58 PM EDTSevere Thunderstorm WarningINDTippecanoe47 min
Aug 21, 9:11 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Delaware, Hamilton, Howard, Madison and 3 more49 min
Aug 21, 9:12 PM EDTFlash Flood WarningINDCarroll, Clinton, Howard3 hr
Aug 21, 9:47 PM EDTSevere Thunderstorm WarningINDBoone, Delaware, Hamilton, Hancock, Hendricks, Henry and 3 more43 min
Aug 21, 10:10 PM EDTFlash Flood WarningINDDelaware, Madison3 hr
Aug 21, 10:19 PM EDTSevere Thunderstorm WarningINDHenry, Randolph26 min
Aug 21, 10:31 PM EDTAreal Flood AdvisoryINDBoone, Clinton, Hamilton, Madison, Tipton3 hr
Aug 21, 10:31 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Marion44 min
Aug 21, 11:33 PM EDTAreal Flood AdvisoryINDHancock, Henry, Madison, Randolph, Rush117 min
Aug 22, 3:28 AM EDTFlash Flood WarningINDDelaware, Randolph12 hr
Aug 22, 3:37 AM EDTFlash Flood WatchINDCarroll, Clinton, Delaware, Hamilton, Henry, Howard and 4 more12 hr
Aug 22, 7:48 AM EDTAreal Flood AdvisoryINDCarroll, Clinton, Tippecanoe3 hr
Aug 22, 9:03 AM EDTRiver Flood WarningINDCarroll, Tippecanoe, White7 days
Aug 22, 9:10 AM EDTAreal Flood WarningINDCarroll, Clinton3 hr
Aug 22, 2:06 PM EDTRiver Flood WarningINDDelaware, Madison42 hr
Aug 22, 3:32 PM EDTAreal Flood AdvisoryINDDelaware, Randolph12 hr

Nearby

River Flood Warnings in Indiana, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.